Alert archive / Idaho / Red Flag Warnings in 2007
Red Flag Warning 3, NWS Boise, ID
NWS Boise, ID issued this red flag warning at Jun 29, 2007, 4:39 AM MDT. It took effect at Jun 29, 2007, 9:36 AM MDT. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 29, 2007, 4:39 AM MDT (10:39 UTC)
- In effect from
- Jun 29, 2007, 9:36 AM MDT
- Expired
- Jun 29, 2007, 10:00 PM MDT
- In force
- 12 hr
- Issued by
- NWS Boise, ID
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KBOI 291039 RFWBOI RED FLAG WARNING NATIONAL WEATHER SERVICE BOISE ID 439 AM MDT FRI JUN 29 2007 IDZ419-ORZ636-637-292200- /O.UPG.KBOI.FW.A.0004.070629T2000Z-070630T0400Z/ /O.NEW.KBOI.FW.W.0003.070629T2000Z-070630T0400Z/ OWYHEE MOUNTAINS-BURNS BLM-VALE BLM- 439 AM MDT FRI JUN 29 2007 /339 AM PDT FRI JUN 29 2007/ ...RED FLAG WARNING IN EFFECT FROM 2 PM MDT /1 PM PDT/ THIS AFTERNOON TO 10 PM MDT /9 PM PDT/ THIS EVENING FOR LOW HUMIDITIES AND GUSTY WINDS IN FIRE ZONES 636 637 AND 418 WHICH INCLUDES THE BURNS AND VALE BLM AND THE OWYHEE MOUNTAINS IN THE BOISE BLM... THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM MDT /1 PM PDT/ THIS AFTERNOON TO 10 PM MDT /9 PM PDT/ THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. AN EXTREMELY DRY AIR MASS WILL COMBINE WITH INCREASING SOUTHWEST WINDS AHEAD OF A PACIFIC COOL FRONT TO PRODUCE RED FLAG CRITERIA IN SOUTHWEST IDAHO ZONE 419 AND IN THE SOUTHERN PORTION OF OREGON ZONES 636 AND 637. HUMIDITIES WILL DROP TO BELOW 15 PERCENT AND SUSTAINED WINDS OF 20 TO 25 MPH WITH GUSTS TO 35 MPH WILL DEVELOP IN THE WARNED AREA BY EARLY THIS AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ IDZ418-292200- /O.NEW.KBOI.FW.W.0003.070629T2000Z-070630T0400Z/ WESTERN TWIN FALLS BLM- 439 AM MDT FRI JUN 29 2007 ...RED FLAG WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 10 PM MDT THIS EVENING FOR A HIGH HAINES OF 6 COMBINED WITH EXTREMELY DRY FUELS IN FIRE ZONE 418 WHICH INCLUDES THE WESTERN TWIN FALLS BLM... THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 10 PM MDT THIS EVENING. AN EXTREMELY DRY AND WARM AIRMASS AHEAD OF A PACIFIC COOL FRONT WILL LEAD TO A HIGH HAINES INDEX OF 6 THIS AFTERNOON AND EVENING. WIND GUSTS TO 25 MPH AND HUMIDITIES OF 10 TO 15 PERCENT WILL ALSO DEVELOP IN THE WARNED AREA THIS AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$
5 follow-up statements
000 WWUS85 KBOI 291300 CCA RFWBOI RED FLAG WARNING...CORRECTED NATIONAL WEATHER SERVICE BOISE ID 659 AM MDT FRI JUN 29 2007 IDZ419-ORZ636-637-300030- /O.UPG.KBOI.FW.A.0004.070629T2000Z-070630T0400Z/ /O.COR.KBOI.FW.W.0003.070629T2000Z-070630T0400Z/ OWYHEE MOUNTAINS-BURNS BLM-VALE BLM- 659 AM MDT FRI JUN 29 2007 /559 AM PDT FRI JUN 29 2007/ ...RED FLAG WARNING IN EFFECT FROM 2 PM MDT /1 PM PDT/ THIS AFTERNOON TO 10 PM MDT /9 PM PDT/ THIS EVENING FOR LOW HUMIDITIES AND GUSTY WINDS IN FIRE ZONES 636 637 AND 419 WHICH INCLUDES THE BURNS AND VALE BLM AND THE OWYHEE MOUNTAINS IN THE BOISE BLM... THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM MDT /1 PM PDT/ THIS AFTERNOON TO 10 PM MDT /9 PM PDT/ THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. AN EXTREMELY DRY AIR MASS WILL COMBINE WITH INCREASING SOUTHWEST WINDS AHEAD OF A PACIFIC COOL FRONT TO PRODUCE RED FLAG CRITERIA IN SOUTHWEST IDAHO ZONE 419 AND IN THE SOUTHERN PORTION OF OREGON ZONES 636 AND 637. HUMIDITIES WILL DROP TO BELOW 15 PERCENT AND SUSTAINED WINDS OF 20 TO 25 MPH WITH GUSTS TO 35 MPH WILL DEVELOP IN THE WARNED AREA BY EARLY THIS AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ IDZ418-300030- /O.NEW.KBOI.FW.W.0003.070629T2000Z-070630T0400Z/ WESTERN TWIN FALLS BLM- 659 AM MDT FRI JUN 29 2007 ...RED FLAG WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 10 PM MDT THIS EVENING FOR A HIGH HAINES OF 6 COMBINED WITH EXTREMELY DRY FUELS IN FIRE ZONE 418 WHICH INCLUDES THE WESTERN TWIN FALLS BLM... THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 10 PM MDT THIS EVENING. AN EXTREMELY DRY AND WARM AIRMASS AHEAD OF A PACIFIC COOL FRONT WILL LEAD TO A HIGH HAINES INDEX OF 6 THIS AFTERNOON AND EVENING. WIND GUSTS TO 25 MPH AND HUMIDITIES OF 10 TO 15 PERCENT WILL ALSO DEVELOP IN THE WARNED AREA THIS AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$
000 WWUS85 KBOI 291524 RFWBOI RED FLAG WARNING NATIONAL WEATHER SERVICE BOISE ID 924 AM MDT FRI JUN 29 2007 IDZ418-291630- /O.CAN.KBOI.FW.W.0003.070629T2000Z-070630T0400Z/ WESTERN TWIN FALLS BLM- 924 AM MDT FRI JUN 29 2007 ...RED FLAG WARNING IS CANCELLED FOR NEW RED FLAG CRITERIA THIS AFTERNOON AND EVENING... THE NATIONAL WEATHER SERVICE IN BOISE HAS CANCELLED THE RED FLAG WARNING. RED FLAG WARNING WAS CANCELLED BECAUSE EXPECTED CONDITIONS WILL MEET DIFFERENT CRITERIA. NEW RED FLAG WARNING WILL BE ISSUED SHORTLY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES THIS AFTERNOON AND EVENING IN FIRE WEATHER ZONE 418 WHICH INCLUDES WESTERN TWIN FALLS BLM. $$ IDZ419-ORZ636-637-292330- /O.CON.KBOI.FW.W.0003.070629T2000Z-070630T0400Z/ OWYHEE MOUNTAINS-BURNS BLM-VALE BLM- 924 AM MDT FRI JUN 29 2007 /824 AM PDT FRI JUN 29 2007/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM MDT /1 PM PDT/ THIS AFTERNOON TO 10 PM MDT /9 PM PDT/ THIS EVENING FOR LOW HUMIDITIES AND GUSTY WINDS IN FIRE ZONES 636 637 AND 419 WHICH INCLUDES THE BURNS AND VALE BLM AND THE OWYHEE MOUNTAINS IN THE BOISE BLM... A RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM MDT /1 PM PDT/ THIS AFTERNOON TO 10 PM MDT /9 PM PDT/ THIS EVENING. AN EXTREMELY DRY AIR MASS WILL COMBINE WITH INCREASING SOUTHWEST WINDS AHEAD OF A PACIFIC COOL FRONT TO PRODUCE RED FLAG CRITERIA IN SOUTHWEST IDAHO ZONE 419 AND IN THE SOUTHERN PORTION OF OREGON ZONES 636 AND 637. HUMIDITIES WILL DROP TO BELOW 15 PERCENT AND SUSTAINED WINDS OF 20 TO 25 MPH WITH GUSTS TO 35 MPH WILL DEVELOP IN THE WARNED AREA BY EARLY THIS AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ JDS
000 WWUS85 KBOI 291536 RFWBOI RED FLAG WARNING NATIONAL WEATHER SERVICE BOISE ID 936 AM MDT FRI JUN 29 2007 IDZ418-292200- /O.EXA.KBOI.FW.W.0003.070629T2000Z-070630T0400Z/ WESTERN TWIN FALLS BLM- 936 AM MDT FRI JUN 29 2007 ...RED FLAG WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 10 PM MDT THIS EVENING FOR LOW HUMIDITIES AND GUSTY WINDS IN FIRE ZONES 418 WHICH INCLUDES THE WESTERN TWIN FALLS BLM... THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 10 PM MDT THIS EVENING. AN EXTREMELY DRY AIR MASS ALONG WITH INCREASING SOUTHWEST WINDS AHEAD OF A PACIFIC COLD FRONT WILL PRODUCE RED FLAG CRITERIA IN SOUTHWEST IDAHO FIRE WEATHER ZONE 418 INCLUDING WESTERN TWIN FALLS BLM. HUMIDITIES WILL DROP BELOW 15 PERCENT AND SUSTAINED WINDS OF 20 TO 25 MPH WITH GUSTS TO 35 MPH WILL DEVELOP IN THE WARNED AREA BY EARLY AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ IDZ419-ORZ636-637-292200- /O.CON.KBOI.FW.W.0003.070629T2000Z-070630T0400Z/ OWYHEE MOUNTAINS-BURNS BLM-VALE BLM- 936 AM MDT FRI JUN 29 2007 /836 AM PDT FRI JUN 29 2007/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM MDT /1 PM PDT/ THIS AFTERNOON TO 10 PM MDT /9 PM PDT/ THIS EVENING FOR LOW HUMIDITIES AND GUSTY WINDS IN FIRE ZONES 636 637 AND 419 WHICH INCLUDES THE BURNS AND VALE BLM AND THE OWYHEE MOUNTAINS IN THE BOISE BLM... A RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM MDT /1 PM PDT/ THIS AFTERNOON TO 10 PM MDT /9 PM PDT/ THIS EVENING. AN EXTREMELY DRY AIR MASS WILL COMBINE WITH INCREASING SOUTHWEST WINDS AHEAD OF A PACIFIC COOL FRONT TO PRODUCE RED FLAG CRITERIA IN SOUTHWEST IDAHO ZONE 419 AND IN THE SOUTHERN PORTION OF OREGON ZONES 636 AND 637. HUMIDITIES WILL DROP TO BELOW 15 PERCENT AND SUSTAINED WINDS OF 20 TO 25 MPH WITH GUSTS TO 35 MPH WILL DEVELOP IN THE WARNED AREA BY EARLY THIS AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ JDS
000 WWUS85 KBOI 292044 RFWBOI RED FLAG WARNING NATIONAL WEATHER SERVICE BOISE ID 244 PM MDT FRI JUN 29 2007 IDZ418-419-ORZ636-637-300400- /O.CON.KBOI.FW.W.0003.000000T0000Z-070630T0400Z/ WESTERN TWIN FALLS BLM-OWYHEE MOUNTAINS-BURNS BLM-VALE BLM- 244 PM MDT FRI JUN 29 2007 /144 PM PDT FRI JUN 29 2007/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT /9 PM PDT/ THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITIES IN OREGON FIRE ZONES 636 AND 637 INCLUDING BURNS AND VALE BLM AND IDAHO FIRE ZONES 418 AND 419 INCLUDING THE OWYHEE MOUNTAINS OF THE BOISE BLM AND WESTERN TWIN FALLS BLM... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT /9 PM PDT/ THIS EVENING. AN EXTREMELY DRY AIR MASS ALONG WITH GUSTY SOUTHWEST WINDS AHEAD OF A PACIFIC COLD FRONT WILL CONTINUE TO PRODUCE RED FLAG CRITERIA IN FIRE WEATHER ZONES 636 637 418 AND 419 INCLUDING BURNS BLM...VALE BLM...OWYHEE MOUNTAINS OF THE BOISE BLM AND WESTERN TWIN FALLS BLM. HUMIDITIES HAVE DROPPED BELOW 15 PERCENT WITH SUSTAINED WINDS OF 20 TO 25 MPH WITH GUSTS TO 40 MPH IN THE WARNED AREA. EXPECT THESE CONDITIONS TO CONTINUE THROUGH THE EVENING WITH WINDS DIMINISHING AND HUMIDITIES RECOVERING AFTER SUNSET. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$
000 WWUS85 KBOI 300344 RFWBOI RED FLAG WARNING NATIONAL WEATHER SERVICE BOISE ID 944 PM MDT FRI JUN 29 2007 IDZ418-419-ORZ636-637-300445- /O.EXP.KBOI.FW.W.0003.000000T0000Z-070630T0400Z/ WESTERN TWIN FALLS BLM-OWYHEE MOUNTAINS-BURNS BLM-VALE BLM- 944 PM MDT FRI JUN 29 2007 /844 PM PDT FRI JUN 29 2007/ ...RED FLAG WARNING WILL EXPIRE AT 10 PM MDT /9 PM PDT/ THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES IN OREGON FIRE ZONES 636 AND 637 INCLUDING BURNS AND VALE BLM AND IDAHO FIRE ZONES 418 AND 419 INCLUDING THE OWYHEE MOUNTAINS OF THE BOISE BLM AND WESTERN TWIN FALLS BLM... THE RED FLAG WARNING WILL EXPIRE AT 10 PM MDT /9 PM PDT/ THIS EVENING. RELATIVE HUMIDITIES HAVE BEGUN TO RISE AND SUSTAINED WINDS HAVE DIMINISHED TO LESS THAN 20 MPH WITH GUSTS OF 20 TO 30 MPH. THE HUMIDITIES WILL CONTINUE TO INCREASE AND WINDS WILL DIMINISH THROUGH THE REST OF TONIGHT. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boise, ID wrote its last area forecast discussion before this red flag warning went out at Jun 28, 9:25 PM MDT, 7 hours 14 minutes earlier.
Area forecast discussion, Jun 28, 9:25 PM MDT, 7 hours 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BOISE ID 925 PM MDT THU JUN 28 2007 .DISCUSSION...CURRENT 230Z SATELLITE PICS SHOWING BAND OF HIGH CLOUDS ASSOCIATED WITH UPPER LEVEL JET OVER EASTERN OREGON. THE 00Z BOISE SOUNDING SHOWED A CAPPING INVERSION AROUND 500MB. THAT ALONG WITH INCREASE IN CLOUD COVER HAS HAMPERED CONVECTIVE DEVELOPMENT OVER SOUTHEAST OREGON ZONES. HIGH CLOUDS WILL GRADUALLY INCREASE OVER ID ZONES AS UPPER JET SHIFTS EAST. BIGGEST UPDATE TO FORECAST WILL BE REMOVAL OF PRECIP FROM BAKER COUNTY ZONE...OTHERWISE MADE A COUPLE OF TWEAKS TO CLOUD COVER AND WINDS TO LINE UP WITH CURRENT OBSERVATIONS. && .AVIATION...VFR THROUGH THE WEEKEND WITH MINOR EXCEPTION. TONIGHT LOCAL MVFR VIS HAZE KEUL TIL 06Z WILL BE VFR FRI/SAT. HIGH CLOUDS TONIGHT WITH MID CLOUDS IN THE BLUES/ELKHORN MOUNTAINS. FRIDAY-SATURDAY...WAVY COLD FRONT WILL BRING ISOLATED MVFR CIG SHOWERS 21Z/29-21Z/30 AND A SLIGHT CHANCE OF MVFR CIG/VIS THUNDERSTORMS 00-06Z/30 TO THE BAKER COUNTY MOUNTAINS AND CENTRAL MOUNTAINS. ISOLATED MVFR CIG SHOWERS ARE POSSIBLE WITH AN UPPER LEVEL WAVE IN THE SOUTHWEST FLOW SATURDAY NIGHT IN OREGON. NO FOG IS ANTICIPATED. && SHORT TERM...TONIGHT THROUGH SATURDAY...CONTINUED SW FLOW ALOFT WILL BRING IN A COLD FRONT TOMORROW. PERHAPS THAT SHOULD BE A LESS HOT FRONT. TEMPS WILL MODERATE 5 TO 10 DEGREES BEFORE CLIMBING AGAIN NEXT WEEK. THERE WILL BE A SLIGHT CHANCE OF THUNDERSTORMS OVER OUR NORTHERN MTNS TOMORROW LATE AFTERNOON AND EVENING...BUT PRECIPITATION WILL BE SEVERELY LIMITED BY A DRY ATMOSPHERE. DRY THUNDER IS POSSIBLE. LONG TERM...SATURDAY NIGHT THROUGH THURSDAY...THERMAL LOW AT THE SURFACE BECOMES REESTABLISHED BY LATE SUNDAY AND TEMPS BEGIN TO SHOOT UP MONDAY. BY THE 4TH...WE COULD SEE HIGHS NEAR 100 IN THE VALLEYS WITH UPPER 80S AND 90S IN THE MOUNTAINS. IT WILL BE EXTREMELY DRY. TO MAKE MATTERS WORSE...THE 5TH LOOKS A FEW DEGREES HOTTER. THERE WILL BE NO PRECIPITATION THROUGH THE EXTENDED PERIOD. && .BOI WATCHES/WARNINGS/ADVISORIES... ID...NONE. OR...NONE. && WEATHER.GOV/BOISE DISCUSSION...DG AVIATION.....VM SHORT TERM...SP LONG TERM....SP/SL
Hazardous weather outlook, Jun 28, 6:06 AM MDT, 22 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BOISE ID 606 AM MDT THU JUN 28 2007 IDZ011>016-028>030-ORZ061>064-291215- WEST CENTRAL MOUNTAINS-LOWER TREASURE VALLEY ID-BOISE MOUNTAINS- UPPER TREASURE VALLEY-SOUTHWEST HIGHLANDS-WESTERN MAGIC VALLEY- CAMAS PRAIRIE-OWYHEE MOUNTAINS-SOUTHERN TWIN FALLS COUNTY- HARNEY COUNTY-BAKER COUNTY-MALHEUR COUNTY- LOWER TREASURE VALLEY OR- 606 AM MDT THU JUN 28 2007 /506 AM PDT THU JUN 28 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL IDAHO...SOUTHWEST IDAHO...WEST CENTRAL IDAHO...NORTHEAST OREGON AND SOUTHEAST OREGON. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
Nearby
Red Flag Warnings in Idaho, 2007Red Flag Warnings in Oregon, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.